# SDR R61A2018043010519

- Difficulty date: April 10, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 86
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE FLOOR SUPPORT AT FRAME 86.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-43-01.
